# SDR GTIA020734

- Difficulty date: September 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fs 1250-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 1250 TO STATION 1307 LBL 24 TO 44 FLOORBOARD SOFT/MUSHEY NO EDGE FILLER.  FABRICATED FLOORBOARD. (M)
